# SDR AWXA200400851

- Difficulty date: August 4, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 873 hours, 319 cycles
- Engine: Iae V2500A1
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Relay
- Part number: E0218UUW030A
- Condition: Faulty
- Location: Zone 120
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT BEGINNING OF TAKEOFF ENROUTE FOR LAS WHILE MOVING THRUST LEVERS FORWARD RECEIVED ECAM MESSAGE (HYDRAULIC YELLOW SYSTEM LOW PRESSURE; BRAKE ACCUMULATOR PRESSURE MONITOR), REJECTED TAKEOFF AT 50 KTS. MAINTENANCE PREFORMED GROUND SCAN AUTOMATIC FLIGHT SYSTEM AND OPERATIONAL TEST OF YELLOW HYDRAULIC SYSTEM, FOUND YELLOW SYSTEM ELECTRIC HYDRAULIC PUMP IN CONTINUOUS OPERATION AND POWER TRANSFER UNIT WITH AMBER INDICATION ON ECAM. REMOVED AND REPLACED RELAYS 3816GX AND 6MJ IAW TASK 29-13-00-810-816, OPERATIONAL CHECK WAS GOOD.  PART NAME (6MJ); RELAY, MFG; AIRBUS, P/N; E0218UUU010A, LOC; ZONE 120
